# SDR YENA2021102700725

- Difficulty date: October 26, 2021
- Submitted: October 27, 2021
- Operation: Air carrier
- Aircraft: N585JB
- Make and model: Airbus A320-232
- Aircraft serial: 02159
- Aircraft time: 66,720 hours, 24,196 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 371, LGA-FLL. DIRTY SOCK SMELL THROUGHOUT AIRCRAFT FROM FL190-10,000 FT, SMELL CLEARED UP THEREAFTER ; COMPLIED WITH INFORMATION NOTICE 2017-TO15 SECTION A(A), ISOLATED FAULT TO TYPE 10(A), 1, C PER TSM 05-50-00-810-085-B/TSM 05-50-00-810-085-D AIRCRAFT IS OK FOR SERVICE
